# SDR SWAA2022032385751

- Difficulty date: March 19, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737*
- Aircraft serial: 36641
- Aircraft time: 42,636 hours, 25,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT OVER SEAT 1C MISSING COVER / [01] INSTALLED LENS PER SIP. LENS WILL NOT STAY ON. OK TO CONTINUE PER MEL 25-10-01 SP1B;[02] INSTALLED LENS COVER REF. AMM 33-51-03.
